MathSciNet Relay Station
MathSciNet bibliographic data
MR967023 14G30 (58A07)
Kurdyka, Krzysztof Ensembles semi-algébriques symétriques par arcs. (French) [Arcwise symmetric semi-algebraic sets] Math. Ann. 282 (1988), no. 3, 445–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement